# SDR AALA200802571

- Difficulty date: September 23, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER SIDE PRESSURE BULKHEAD CRACKED AT STATION 110.  CRACK LENGTH IS .5 INCH.  INSTALLED DOUBLER WITH FINGERS IN ACCORDANCE ESO 80559 DATED 19 SEP 2008.
